Top 9 Excedrin Gel Tabs – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Headache Relief, 80 Count Geltabs

#ad
Amazon Basic Care #ad - Gluten free: These pain relief pills are gluten free. Active ingredients: this product contains acetaminophen 250 mg, aspirin 250 mg NSAID, nonsteroidal anti-inflammatory drug and caffeine 65 mg; compare to the active ingredients in Excedrin Extra Strength Geltabs.

Extra strength: when you need something strong to temporarily reduce pain, these extra strength geltabs will help you feel better so you don't miss out on life's special moments. Pain reliever and pain reliever aid: extra strength headache relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg NSAID, nonsteroidal anti-inflammatory drug and caffeine 65 mg to help relieve minor aches and pains when you need it the most.

Pain relief: amazon basic care extra strength Headache Relief Geltabs offer headache and arthritis pain relief; also provides pain relief for toothaches, muscular aches and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.25 Inches
Length2 Inches
Width2.03 Inches

2. Excedrin

#ad

200 count, Excedrin Extra Strength Caplets for Headache Pain Relief

#ad
Excedrin #ad - For some, headache relief can start in 15 minutes. Pain medicine for adults that is a clinically proven headache pain reliever. One bottle of 200 excedrin Extra Strength Pain Relief Caplets.

Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Head pain relief caplets available in convenient caplet form. Hsa and fsa eligible product. Extra strength pain reliever that relieves pain associated with headache, toothaches, colds, menstrual cramps, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number1325210
Model10492

3. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
Excedrin #ad - Trusted, quick relief. Combination of acetaminophen, aspirin and caffeine. Relief for headaches, migraines and other types of pain. 300 count caplets.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1

4. Advil

#ad

2 Count x 50, Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose 2 Dose Equivalent for 8 Hour Pain Relief

#ad
Advil #ad - Advil dual action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, new packaging will feature 20 percent less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.

Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The first and only pain relief medication with a combination of acetaminophen and ibuprofen. Pain medicine that provides relief for 8 hours. Advil is a top selling otc pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.

50 packets of 2 advil dual action coated caplets with acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose 2 Dose Equivalent for 8 Hour Pain Relief. Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.63 Inches
Part NumberF00573014795
ModelF00573014795

5. HealthA2Z

#ad

Pressure & Bloating, HealthA2Z Gas Relief 150 Counts | Simethicone 125mg Softgel | Extra Strength | Fast Relieves Gas Pain

#ad
HealthA2Z #ad - Compare to Gas-X Softgel active ingredient. Do not exceed 4 softgels in 24 hours except under the advice and supervision of a physician. Helps relieve painful pressure caused by excess gas in the stomach and intestines. Simethicone helps gas bubbles come together for easier passage of gas. Relieves pressure, bloating and fullness. Adults: take 1-2 softgels with water as needed after meals and at bedtime.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4.25 Inches
Length2.1 Inches
Weight0.13 Pounds
Width2.1 Inches
Part NumberFPA058

6. Excedrin

#ad

Excedrin Migraine Pain Relief Caplets for Migraine Relief, 100 Count

#ad
Excedrin #ad - Specialized triple action formula combines 2 pain fighters plus 1 amplifier. 1st non prescription medicine to treat symptoms of a migraine. For some, starts to relieve migraine pain in 30 minutes. Relieves pain, nausea and sensitivity to light and sound. Hsa and fsa eligible product. Effective migraine relief with just 1 dose.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad

7. Excedrin

#ad

Excedrin Extra Strength Pain Relief Caplets – Headache Relief – 100 Count

#ad
Excedrin #ad - One bottle of 100 excedrin Extra Strength Pain Relief Caplets. Extra strength pain reliever that relieves pain associated with headache, colds, toothaches, menstrual cramps, muscular aches and arthritis.

Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect. Hsa and fsa eligible product. For some, headache relief can start in 15 minutes. Pain medicine for adults that is a clinically proven headache pain reliever. Head pain relief caplets available in convenient caplet form. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4.3 Inches
Length2 Inches
Weight0.26 Pounds
Width2 Inches
Part Number660272
Model660272

8. Excedrin

#ad

Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms, 200 Count

#ad
Excedrin #ad - Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.

Hsa and fsa eligible product. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier. Migraine relief medicine available in convenient caplet form. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height5.91 Inches
Length5.91 Inches
Weight0.44 Pounds
Width5.91 Inches
Part Number301000000000
Model300672039927

9. Excedrin

#ad

Excedrin Extra Strength Pain Reliever, 24-ct

#ad
Excedrin #ad - One bottle of 24 excedrin Extra Strength Pain Relief Caplets. For some, headache relief can start in 15 minutes. Pain medicine for adults that is a clinically proven headache pain reliever. Pain reliever available in convenient caplet form. Extra strength pain reliever that relieves pain associated with headache, toothaches, colds, menstrual cramps, muscular aches and arthritis. Hsa and fsa eligible product. Excedrin extra strength caplets contain two pain fighters and a booster for enhanced effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1 Inches
Length5 Inches
Weight0.24 Pounds
Width10 Inches
Part Number23064
Model23064